Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Subalgebras of $ L\sb{\infty }$ of the circle group

Author: Leon Brown
Journal: Proc. Amer. Math. Soc. 25 (1970), 585-587
MSC: Primary 42.56; Secondary 46.00
MathSciNet review: 0259501
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we prove a theorem about subalgebras of a Banach algebra. Thus a theorem of J. P. Kahane and Y. Katznelson implies a theorem of R. Salem and these theorems imply that a number of subspaces of $ {L_\infty }$ of the circle group are not algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.56, 46.00

Retrieve articles in all journals with MSC: 42.56, 46.00

Additional Information

PII: S 0002-9939(1970)0259501-2
Keywords: Subalgebra, uniform convergence, Fourier series
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia